TITLE

Highly Complex Chaotic System with Piecewise Linear Nonlinearity and Compound Structures

AUTHOR(S)
Wimol San-Um; Banlue Srisuchinwong
PUB. DATE
April 2012
SOURCE
Journal of Computers;Apr2012, Vol. 7 Issue 4, p1041
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
A new chaotic system is presented using a single parameter for a two-scroll attractor with high complexity, high chaoticity and widely chaotic range. The system employs two quadratic nonlinearities and two piecewiselinear nonlinearities. The high chaoticity is measured by the the maximum Lyapunov Exponent of 0.429 and the high complexity is measured by the Kaplan-Yorke dimension of 2.3004. Dynamic properties are described in terms of symmetry, a dissipative system, an existence of attractor, equilibria, Jacobian matrices, bifurcations, Poincaroé maps, chaotic waveforms, chaotic spectrum, and forming mechanisms of compound structures.
ACCESSION #
76108472

 

Related Articles

  • Hyperchaos Numerical Simulation and Control in a 4D Hyperchaotic System. Junhai Ma; Yujing Yang // Discrete Dynamics in Nature & Society;2013, p1 

    A hyperchaotic system is introduced, and the complex dynamical behaviors of such system are investigated by means of numerical simulations. The bifurcation diagrams, Lyapunov exponents, hyperchaotic attractors, the power spectrums, and time charts are mapped out through the theory analysis and...

  • Bifurcation Points, Lyapunov Exponent and Fractal Dimensions in a Non Linear Map. Dutta, Tarini Kumar; Bhattacharjee, Debasish // Advances in Theoretical & Applied Mathematics;2012, Vol. 7 Issue 3, p223 

    In this paper, a non linear map f(x) = a xk (b-c x r) of logistic type is considered taking "a" as the control parameter and b, c, k as positive constants. Firstly, period doubling bifurcation points of periods 20, 2¹, 2², ... are calculated numerically to establish an universal path from...

  • Optimal Piecewise-Linear Approximation of the Quadratic Chaotic Dynamics. Petržela, Jiří // Radioengineering;Apr2012, Vol. 21 Issue 1, Special section p20 

    This paper shows the influence of piecewise-linear approximation on the global dynamics associated with autonomous third-order dynamical systems with the quadratic vector fields. The novel method for optimal nonlinear function approximation preserving the system behavior is proposed and...

  • Analysis of unstable periodic orbits and chaotic orbits in the one-dimensional linear piecewise-smooth discontinuous map. Rajpathak, Bhooshan; Pillai, Harish K.; Bandyopadhyay, Santanu // Chaos;2015, Vol. 25 Issue 10, p103101-1 

    In this paper, we analytically examine the unstable periodic orbits and chaotic orbits of the 1-D linear piecewise-smooth discontinuous map. We explore the existence of unstable orbits and the effect of variation in parameters on the coexistence of unstable orbits. Further, we show that this...

  • Renormalized entropy for one dimensional discrete maps: periodic and quasi-periodic route to chaos and their robustness. Afsar, Ozgur; Bagci, Gokhan Baris; Tirnakli, Ugur // European Physical Journal B -- Condensed Matter;Jul2013, Vol. 86 Issue 7, p1 

    We apply renormalized entropy as a complexity measure to the logistic and sine-circle maps. In the case of logistic map, renormalized entropy decreases (increases) until the accumulation point (after the accumulation point up to the most chaotic state) as a sign of increasing (decreasing) degree...

  • PERIOD DOUBLING ROUTE TO CHAOS IN A TWO PARAMETER INVERTIBLE MAP WITH CONSTANT JACOBIAN. Sarmah, Hemanta Kr.; Paul, Ranu // International Journal of Research & Reviews in Applied Sciences;2010, Vol. 3 Issue 1, p72 

    The universality discovered by M.J.Feigenbaum with non-linear models has successfully led to observe that large classes of non-linear systems exhibit transitions to chaos through period doubling route. In this paper, we consider a two parameter map of the plane viz. the Henon map, develop some...

  • May chaos always be suppressed by parametric perturbations? Schwalger, Tilo; Dzhanoev, Arsen; Loskutov, Alexander // Chaos;Jun2006, Vol. 16 Issue 2, p023109 

    The problem of chaos suppression by parametric perturbations is considered. Despite the widespread opinion that chaotic behavior may be stabilized by perturbations of any system parameter, we construct a counterexample showing that this is not necessarily the case. In general, chaos suppression...

  • Chaos control and synchronization in Bragg acousto-optic bistable systems driven by a separate chaotic system. Rong Wang; Jin-Yue Gao // Chaos;Sep2005, Vol. 15 Issue 3, p033110 

    In this paper we propose a new scheme to achieve chaos control and synchronization in Bragg acousto-optic bistable systems. In the scheme, we use the output of one system to drive two identical chaotic systems. Using the maximal conditional Lyapunov exponent (MCLE) as the criterion, we analyze...

  • A new route to chaos: Sequences of topological torus bifurcations. Spears, Brian K.; Szeri, Andrew J. // Chaos;Sep2005, Vol. 15 Issue 3, p033108 

    We consider a sequence of topological torus bifurcations (TTBs) in a nonlinear, quasiperiodic Mathieu equation. The sequence of TTBs and an ensuing transition to chaos are observed by computing the principal Lyapunov exponent over a range of the bifurcation parameter. We also consider the effect...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics